MathSciNet Relay Station
MathSciNet bibliographic data
MR1152289 (93i:26003) 26A21 (04A15 06E99 28A20 54C30)
Recław, Ireneusz Restrictions to continuous functions and Boolean algebras. Proc. Amer. Math. Soc. 118 (1993), no. 3, 791–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement